# SDR MZZA96186

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Oil Canning
- Location: Bs 1243-1323
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING 1/4 D-CHECK INSPECTION ON A/C AT AIR ASIA, OIL CANNING WERE FOUND ON LT SIDE VENTRAL STAIRWALL TORQUE BOX WEB AT THE FOLLOWING AREA; BETWEEN BS 1243 AND BS1253, BETWEEN BS 1283 AND BS 1293, BETWEEN BS 1313 AND BS 1323.  THE DAMAGED WEBS WERE REPAIRED PER B 727 SRM 51-40-2 FIGURE 1.  REF HANGAR NON ROUTINE REPAIR ITEM CARDS NR 810103, 810104 AND 810105 (SEQ NR 02138, 02139 AND 02140).  (M)
